Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 441, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2008, 9:08 PM EDT for 4 counties in Georgia. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2008, 9:08 PM EDT (01:08 UTC)
- Expired
- Jul 21, 2008, 10:00 PM EDT
- In force
- 52 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Greene County, GA, Hancock County, GA, Morgan County, GA, Putnam County, GA
The radar
The Robins AFB radar (KJGX), 76 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 9:30 PM EDT | TSTM WND DMG | Eatonton, GA | NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE. |
| Jul 21, 9:40 PM EDT | TSTM WND GST 60 | Eatonton, GA | EMERGENCY MANAGER ESTIMATED WINDS OF 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 965 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2233 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 220108 SVRFFC GAC133-141-211-237-220200- /O.NEW.KFFC.SV.W.0441.080722T0108Z-080722T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 908 PM EDT MON JUL 21 2008 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN PUTNAM COUNTY IN CENTRAL GEORGIA SOUTH CENTRAL GREENE COUNTY IN EAST CENTRAL GEORGIA WEST CENTRAL HANCOCK COUNTY IN EAST CENTRAL GEORGIA SOUTHEASTERN MORGAN COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 1000 PM EDT * AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL. THIS STORM WAS LOCATED 11 MILES NORTHEAST OF EATONTON...MOVING SOUTH AT 7 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RUDDEN...REIDS CROSSROADS...PHOENIX...WARFIELD...ROCKVILLE AND FLAT ROCK. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3324 8311 3323 8345 3352 8344 3354 8309 TIME...MOT...LOC 0108Z 013DEG 6KT 3342 8324 $$ 16
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 9:08 PM EDT, 0 minutes earlier.
Area forecast discussion, Jul 21, 9:08 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 908 PM EDT MON JUL 21 2008 .UPDATE... MAKING QUICK UPDATE TO GRIDS WITH THE POPS...WEATHER...AND SKY COVER. BASICALLY INCREASED ALL FOR THE 0 TO 6 Z TIME FRAME TO TAKE CARE OF THUNDERSTORMS OUT THERE RIGHT NOW. GIVEN HOW HOT IT GOT TODAY...DONT EXPECT THESE TO COMPLETELY DIE DOWN UNTIL MIDNIGHT OR A LITTLE LATER. && .PREV DISCUSSION... /ISSUED 635 PM EDT MON JUL 21 2008/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... SLOW COOLING OF TEMPERATURES ALOFT...ALONG WITH DEEP MOISTURE BEING ADVECTED INTO THE REGION...HAS ALLOWED FOR THE RETURN OF SCATTERED AFTERNOON CONVECTION TODAY...MAINLY ACROSS CENTRAL AND SOUTH GEORGIA. DO NOT EXPECT THIS ACTIVITY TO LAST MUCH PAST SUNSET...SO DO NOT HAVE ANY MENTION OF RAIN CHANCES OVERNIGHT TONIGHT. FOR TOMORROW AFTERNOON...DEEP TROPICAL MOISTURE WILL HAVE RETURNED TO THE AREA...AND WITH A WEAK FRONT PUSHING THROUGH TENNESSEE SHOULD SEE BETTER THUNDERSTORM STORM CHANCES RETURN TO NORTH GEORGIA THEN. AS WE MOVE INTO WEDNESDAY...THE 500 MB LOW OVER THE EASTERN GREAT LAKES WILL DIP A LITTLE FURTHER SOUTH...SETTING US UP INTO A MORE ACTIVE NORTHWEST FLOW AND HELPING PUSH THE FRONT INTO THE STATE IN THE MORNING. WITH PRECIPITABLE WATER VALUES APPROACHING 2 INCHES FOR WEDNESDAY...DOES LOOK LIKE WE WILL SEE RATHER WIDESPREAD THUNDERSTORM COVERAGE ACROSS MOST OF THE AREA BEGINNING RATHER EARLY IN THE DAY UP NORTH NEAR THE FRONT. DOES NOT LOOK LIKE THERE WILL BE ANY ORGANIZED SEVERE WEATHER DURING THE SHORT TERM...AS 0 TO 6 KM SHEAR STAYS AT OR BELOW 20 KT. INSTEAD...WE WILL BE DEALING WITH THE DIURNALLY DRIVEN ISOLATED SEVERE PULSE STORMS FOR THE MOST PART DURING THIS PERIOD. IN THE AREA OF TEMPERATURES...DECIDED TO STICK CLOSE TO PERSISTENCE PLUS ONE OR TWO DEGREES FOR LOWS TOMORROW. GIVEN THAT TODAY WILL LIKELY BE THE WARMEST DAY OF THE WEEK...EXPECT TEMPERATES OVERNIGHT TO REMAIN VERY MILD...WITH TRADITIONALLY WARM LOCATIONS LIKE ATLANTA AND COLUMBUS STRUGGLING TO MAKE MUCH BELOW 75. AFTER THAT...WE HAVE ONE MORE UNSEASONABLY WARM DAY ON TAP FOR TUESDAY...BEFORE 850 TEMPERATURES GO BACK BELOW 20 C FROM WEDNESDAY ON. THIS WILL SEND TEMPERATURES BACK TO NORMAL THROUGH THE REST OF THE FORECAST. LONG TERM /THURSDAY THROUGH MONDAY/... THE LONG TERM WILL BE MARKED BY A RATHER PERSISTENT WEATHER PATTERN...AS THE RIDGE OVER THE INTER MOUNTAIN WEST BUILDS AND THE LOW OVER THE EASTERN GREAT LAKES WILL BE SENDING MULTIPLE IMPULSES OUR DIRECTION IN THE NORTHWEST FLOW. EXTENDED MODELS IN GOOD AGREEMENT IN ONE AREA THROUGH THIS PERIOD...IT WILL BE FAIRLY ACTIVE IN THE SOUTHEAST UNITED STATES. WHERE THIS ACTIVITY WILL BE CONCENTRATED FROM DAY-TO-DAY IS STILL A BIT OF AN UNKNOWN...AS THE FRONT THAT MOVES INTO THE REGION ON WEDNESDAY WILL MEANDER AROUND THE SOUTHEAST THROUGH THE EXTENDED PERIOD. THIS WILL ACT AS A FOCUS FOR CONVECTION DURING THE AFTERNOON THROUGH THE EXTENDED...HOWEVER AT THIS POINT IT IS DIFFICULT TO SAY WHERE THIS WILL BE ON A DAILY BASIS...SO WILL STICK WITH BROAD BRUSH POPS. AS WAS MENTIONED IN THE SHORT TERM...850 TEMPS WILL STAY BELOW 20 C...SO EXPECT NEAR NORMAL VALUES THROUGH THE EXTENDED. AVIATION /8PM TONIGHT THROUGH 8PM TUESDAY/... MONITORING CLOSELY SCATTERED TSTMS ALONG NORTH GA BORDER AND EASTERN PORTIONS OF GA. WITH A MEAN FLOW OF NORTH AT 10 KTS...DUE NOT EXPECT ATLANTA METRO TAF SITES TO BE AFFECTED BY THE CONVECTION. IT SHOULD DISSIPATE SHORTLY AFTER SUNSET. HOWEVER...AHN AND MCN WILL NEED TSTMS VICINITY FOR THE FIRST FEW HOURS OF THE PERIOD. OTHERWISE EXPECT SCATTERED TCU AND CI TO DISSIPATE THIS EVENING. A SURFACE TROUGH IN ADVANCE OF THE COLD FRONT IN THE TN VALLEY WILL HELP TRIGGER SCATTERED TSTMS AGAIN TUESDAY AFTERNOON AND EVENING. SURFACE WIND GENERALLY WEST THROUGH NORTH WITH HAZE AT THE TAF SITES FOR THE NEXT 24 HOURS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 97 72 90 67 / 20 20 20 30 20 ATLANTA 75 94 74 86 70 / 20 20 20 30 20 BLAIRSVILLE 68 88 68 81 63 / 20 30 40 40 10 CARTERSVILLE 69 94 68 87 66 / 20 20 30 40 20 COLUMBUS 74 96 74 92 73 / 20 20 10 50 30 GAINESVILLE 73 92 70 86 68 / 20 20 30 40 20 MACON 71 98 73 91 71 / 20 20 10 50 30 ROME 70 96 73 89 67 / 20 30 30 40 20 PEACHTREE CITY 68 94 68 89 66 / 20 20 20 40 20 VIDALIA 73 100 73 92 73 / 20 20 10 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 50
Hazardous weather outlook, Jul 21, 3:58 PM EDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 358 PM EDT MON JUL 21 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221230- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 358 PM EDT MON JUL 21 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE OVER MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... HIGH PRESSURE CONTINUED OVER NORTH AND CENTRAL GEORGIA. A WEAK TROUGH EXTENDED ACROSS THE NORTHERN PORTION OF THE STATE. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE CLOUD TO GROUND LIGHTNING. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .DISCUSSION... HIGH PRESSURE CONTINUED OVER GEORGIA TODAY. HOWEVER...A WEAK TROUGH EXTENDED ACROSS THE NORTHERN PORTION OF THE STATE. THIS COMBINED WITH AFTERNOON HEATING HAS PROVIDED ENOUGH INSTABILITY TO HELP TRIGGER ISOLATED THUNDERSTORMS OVER PORTIONS OF NORTH AND CENTRAL GEORGIA. MOST THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS...HOWEVER A THUNDERSTORM MAY PULSE BRIEFLY TO SEVERE WITH GUSTY WIND AND POSSIBLE LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH SUNDAY..SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 21, 8:20 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 820 PM EDT MON JUL 21 2008 GAZ047>049-220045- 820 PM EDT MON JUL 21 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN NEWTON...MORGAN AND WALTON COUNTIES UNTIL 845 PM EDT... AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOCIAL CIRCLE...MOVING SOUTH AT 11 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS NEWTON...MORGAN AND WALTON COUNTIES THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JERSEY...ALCOVY...SOCIAL CIRCLE...HARD LABOR CREEK STATE PARK...CENTENNIAL AND RUTLEDGE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS AND INTERSTATE 20. 16
Local storm report, Jul 21, 8:37 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 6 S COCHRAN 32.30N 83.35W
07/21/2008 E1.25 INCH BLECKLEY GA PUBLIC
HAIL DAMAGED A VEHICLE.
&&
MSRSpecial weather statement, Jul 21, 8:45 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 845 PM EDT MON JUL 21 2008 GAZ005-012-220115- 845 PM EDT MON JUL 21 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN GORDON AND MURRAY COUNTIES UNTIL 915 PM EDT... AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER REDBUD...MOVING SOUTH AT 13 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS GORDON AND MURRAY COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE REDBUD...OAKMAN...NICKELSVILLE... AUDUBON...RANGER...BLACKWOOD...FARMVILLE...FAIRMOUNT AND SONORAVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. 16
Local storm report, Jul 21, 8:52 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 2 ENE NEW BRANCH 32.09N 82.22W
07/21/2008 TOOMBS GA EMERGENCY MNGR
NUMEROUS TREES WERE KNOCKED DOWN AND SEVERAL ROADS WERE
BLOCKED. HIGHWAYS 56 AND 178 WERE BLOCKED. ONE ABONDONED
MOBILE HOME HAD A ROOF TORN OFF.
&&
MGRIESINLocal storm report, Jul 21, 8:58 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT MON JUL 21 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL 5 NE COVINGTON 33.65N 83.79W
07/21/2008 E0.75 INCH NEWTON GA PUBLIC
&&
MSRSpecial weather statement, Jul 21, 8:58 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 858 PM EDT MON JUL 21 2008 GAZ037-049-050-060-220130- 858 PM EDT MON JUL 21 2008 ...SIGNIFICANT WEATHER ALERT FOR HALF INCH SIZED HAIL AND 45 MPH WINDS IN PUTNAM...GREENE...MORGAN AND OCONEE COUNTIES UNTIL 930 PM EDT... AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER GRESHAMVILLE...MOVING SOUTH AT 7 MPH. AN OCONEE COUNTY DEPUTY SHERIFF REPORTED HALF INCH HAIL ALONG GEORGIA HIGHWAY 15 ON THE OCONEE AND GREENE COUNTY LINE AT 850 PM EDT. THIS STORM HAS THE POTENTIAL TO PRODUCE HALF INCH SIZED HAIL... FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS PUTNAM...GREENE...MORGAN AND OCONEE COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WRAYSWOOD...PENFIELD...APALACHEE...GRESHAMVILLE...GREENSBORO AND BUCKHEAD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. 16
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:00 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair | 45 min |
| Jul 21, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 24 min |
| Jul 21, 8:21 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 39 min |
| Jul 21, 8:27 PM EDT | Severe Thunderstorm Warning | FFC | Telfair, Wheeler | 33 min |
| Jul 21, 8:28 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Walton | 47 min |
| Jul 21, 8:30 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe | 45 min |
| Jul 21, 8:33 PM EDT | Severe Thunderstorm Warning | FFC | Morgan | 42 min |
| Jul 21, 8:54 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton, Putnam | 51 min |
| Jul 21, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 44 min |
| Jul 21, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 48 min |
| Jul 21, 10:42 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe | 33 min |
| Jul 21, 10:58 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 32 min |
| Jul 22, 12:07 AM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon | 23 min |
| Jul 22, 12:28 AM EDT | Severe Thunderstorm Warning | FFC | Dooly | 32 min |
| Jul 22, 2:17 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 43 min |
| Jul 22, 2:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 46 min |
| Jul 22, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 39 min |
| Jul 22, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Troup | 49 min |
| Jul 22, 3:33 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart | 57 min |
| Jul 22, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 41 min |
| Jul 22, 3:36 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 39 min |
| Jul 22, 3:38 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Sumter, Webster | 52 min |
| Jul 22, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 41 min |
| Jul 22, 3:54 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 51 min |
| Jul 22, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Stewart, Webster | 50 min |
| Jul 22, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 46 min |
| Jul 22, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 29 min |
| Jul 22, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 52 min |
| Jul 22, 4:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 48 min |
| Jul 22, 5:05 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 40 min |
| Jul 22, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Gilmer, Pickens | 38 min |
| Jul 22, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 31 min |
| Jul 22, 5:31 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Fulton, Paulding | 44 min |
| Jul 22, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 43 min |
| Jul 22, 5:43 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 47 min |
| Jul 22, 5:51 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Pickens | 39 min |
| Jul 22, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 49 min |
| Jul 22, 6:06 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 54 min |
| Jul 22, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Walton | 51 min |
| Jul 22, 6:26 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Gwinnett, Hall | 49 min |
| Jul 22, 6:29 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton | 46 min |
| Jul 22, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 50 min |
| Jul 22, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson, Oconee and 1 more | 46 min |
| Jul 22, 7:17 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 43 min |
| Jul 22, 7:23 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Gwinnett, Henry, Jasper, Morgan, Newton and 2 more | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.